| Catalog Number |
07.01702.007 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
Event or Problem Description
It was reported that a virage 3.5x20mm screw was packaged as a 3.5x14mm screw.There was no reported patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
Additional information in h4 and h6: component, investigation type, findings, and conclusions.Inspection: the returned device matches the information in the complaint file and was examined.Visual inspection revealed that the packaging is for a 3.5x14mm screw, but the screw is 3.5x20mm.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to packaging or inspection error.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.